# SDR AALA20060439

- Difficulty date: June 16, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - LEFT OVERHEAD EMERGENCY LIGHT BETWEEN FIRST CLASS AND BUSINESS CLASS FAILED TEST PER CARD 0354.  REPLACED BATTERY PACK FOR LEFT OVERHEAD EMERGENCY LIGHT BETWEEN FIRST CLASS AND BUSINESS CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
